author = {Tewodros Amdeberhan and Christoph Koutschan and Victor H. Moll and Eric S. Rowland},
title = {{The iterated integrals of ln(1+x^n)}},
language = {english},
abstract = {For a polynomial P, we consider the sequence of iterated integrals of ln P(x). This sequence is expressed in terms of the zeros of P(x). In the special case of ln(1+x^2 ), arithmetic properties of certain coefficients arising are described. Similar observations are made for ln(1+x^3). },
journal = {International Journal of Number Theory},
volume = {8},
number = {1},
pages = {71--94},
isbn_issn = {ISSN 1793-0421},
year = {2012},
refereed = {yes},
length = {24}